Q. My penis has burning sensation after masturbation. Why?

Answered by
Dr. Ritu Kant Singh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 25, 2020

Hi Doctor. I am 32 years old. My testicles were paining initially and after i consulted a Medicine Doctor he gave me a medicine Tablet Ultracet. However, i am cured for this but what is worrying me is a feeling of burning sensation in my penis and surprisingly, the doctor for the same had suggested me to take Uribid 100 tablet twice a day and along with it he also prescribed me to take Nervomin Plus one in a day. I just wanted to know as to whether these three medicines are sufficient to treat my burning sensation problem of my penis.? Why my penis burning sensation occurs more, after i masturbate ? Please do let me know. I am a little worried as i am going to marry very soon after 2 months. Will it affect my sex life or my infertility?

#

Hey,

u need not to worry about ur sex life much but i will advice u not to take any medicine except antibiotics without going through investigation test.


The Probable causes:

Urinary stones
CYSTITIS
Appendicitis

Investigations to be done:

Xray of abdomen and Pelvic
CT Scan of abdomen and Pelvic
Laproscopy
Blood test
Urinalysis

Differential diagnosis:

Urethral stricture
Urinary stone
CYSTITIS

Probable diagnosis:

UTI

Treatment plan:

Antibiotic

Preventive measures:

Clean genital area with antiseptic
Have lot of liquids

Regarding follow up:

Follow up after the reports of the test come as soon as possible because it can cause u serious problem in future


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest a test to confirm HIV.

Query: Hi doctor, I had sex 40 days back. I feel burning sensation in penis for last 1 month. I had HIV test after 12 days of exposure and it was negative. Now, I have severe throat pain and fever even after three days course of medication. What to do? Please guide.  Read Full »

Does masturbation cause acne?

Query: Hi doctor, I am having serious acne problem for almost eight years. My age is 22. I observed that when I masturbate, they occur. I will not do masturbation daily or excess. I will masturbate only twice a month. Another thing is that even though I do not do, acne comes sometimes. My face becoming...  Read Full »

Can masturbation prevent you from gaining weight?

Query: Very good afternoon Doctor,My question is I'm 19 years old boy and in this lockdown period I'm doing physical exercise for single hour daily. It has been three months now and with workout I'm also taking healthy diet to increase my weight but with that I'm doing masturbation by alternate days. Is it...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.